# SDR DALA2017040802846

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 44.5 IS CORRODED, GOUGED, AND NEEDS PAINT IN SEVERAL AREAS BS 356 - 456.  BLENDED AND  FOUND TO BE OUT OF LIMITS AT BS 400. CUT OUT DAMAGE AREA. INSTALLED A REPAIR IAW  SRM 53-20-52-2A.
